TARU PUBLICATIONS
Author

N. B. Mumba

Department of Mathematics and Statistics, Private Bag 201, Mzuzu, Mzuzu University, Malawi

Published papers
1
Citations
0
Views
327
Downloads
97

Publications

1 paper
Open Access A·pp. 443–457·Vol. 26, Issue 2Mar 2022

Binary codes from graphs related to the Johnson graph Γ(n, k, k − 1)

W. Fish, N. B. Mumba

Published Online: 08 Mar 2022DOI: 10.1080/09720529.2021.1981027

In this paper: We show that the binary codes generated by the row span of adjacency matrices of the uniform subset graph Γ(2k, k, 1) and the Johnson graph Γ(2k, k, k − 1) coincide despite the graphs being non-isomor...

AbstractReferencesFull Text PDF (304 KB)Views: 327Downloads: 97Citations: 0